Painful Breakout Bleeding

I was put on Cerazette (mini pill) continuously for 6 months by my gynecologist. I have just started my 6th week of taking the pill and so far it has been hell.

I haven't actually had a period but keep having bits of breakout bleeding, nothing actually in my knickers but everytime when I wipe (sorry for the detail!). I am in absolute agony with this today, hot water bottle and codeine aren't touching the sides of it. Has anyone else had this?

I'm really worried as my gynecologist said that if the pill doesn't help my symptoms then it is likely that it is bowel related and not endo, I know this is not the case. I'm worried about going to the docs and saying the pill isn't helping and that I'm in agony in case they decide to write off endo.

2 Replies

oldestnewest
  • Hi, I've been on cerazette for 8 months. I don't bleed on it but I still get pain and other symptoms of endo. In the past few months the pain is increasing. I suffer with pain during ovulation and towards end of packet when you might bleed but I don't. I've been hAving problems with my bowels for months, headaches, nausea, pain after bowel movement, pain if full bladder and after I wee, pain in lower abdomen and sometimes all over my abdomen, pain down thighs and in lower back. I hAve about a week out of 4 weeks where I feel ok. I'm on naproxen and co codomal when I

    Need it. Gynaecologist suspected I've endo and endo on bowel wall when I saw in August. I got discharged tho as the pain was manageable and not as bad and agreed we would see how went. I've been referred back now and got appointment second week of December. My doctor thinks I will need laparoscopy. I'm keeping a pain/symptoms diary (showing what day I started pill packet and one packet finished/next started)so can show gynaecologist so they can see. Do you have one? Think it helps as from my experience thEy do try to tell you it's IBS sometimes. I had that initially in July and heard of this being said to many others. I really hope you get the help you need. I'd go back to doctors and see if they can give you more pain relief and see if u can see gynaecologist again.

  • My case is very similar to yours Liz. Your description of pain in your bowels, pain when you have a full bladder, during and after a wee, in your abdomen, lower back and thighs - that's exactly what I experience. However, when I've taken cerazette in the past it's stopped my periods and all the side effects fortunately. That's in the past though, so not sure if it would work now...x

You may also like...